Efficient Observer-Dependent Simplification in Polygonal Domains

TitleEfficient Observer-Dependent Simplification in Polygonal Domains
Publication TypeJournal Article
Year of Publication2012
AuthorsZarei, Alireza, and Ghodsi Mohammad
JournalAlgorithmica
Volume62
Pagination842–862
URLhttp://dx.doi.org/10.1007/s00453-011-9488-3
DOI10.1007/s00453-011-9488-3

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.